# SDR 95ZZZW659

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4134
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Part number: 582855
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING DESCENT INTO RMS ON FLT ADT3, NR 1 ENGINE WOULD NOT COME UP ABOVE 97 PERCENT.  FOUND HOUSING GOVERNOR ASSEMBLY LOOSE.  REPLACED VALVE HOUSING, PERFORMED ENGINE RUN, OPS CHECKED GOOD.
